Migraine, Cramping And Pain In The Heel Of The Foot After ESWL?
Good night, permit, I want to ask, I just did the ESWL program two weeks ago after finishing complaints that were felt to have blood mixed with urine, but after stopping other complaints, such as migraine, body cramps and pain in the heel of the foot
ESWL action is a method for destroying urinary tract stones with waves from outside the body. This method applies to small stones, so patients do not need to undergo open surgery. After the action, there will indeed be urine mixed with blood. This is common, because there may be injuries along the urinary tract due to stone fragments. Usually the symptoms of bloody urine will subside on their own. Other symptoms may include pain when urinating, discomfort in the back or pelvis.
Other complaints that you feel, most likely not related to the ESWL procedure. The procedure uses sound waves, so it does not cause damage to other systems. Migraines, cramps, and pain may be caused by other problems, such as physical fatigue, psychological stress, the process of infection and inflammation, or the effects of certain drugs. Make sure you get enough rest, expand your intake of fluids, vegetables, and fruit. Also do stretches and physical activity, so that the muscles do not experience stiffness. If symptoms do not improve within a week, you can see a doctor.
Hopefully this answer is helpful. Regards.